# SDR HEEA954936

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7130 · Engine Fireseals
- Part: Firewall Assy
- Part number: 350A5801100801
- Condition: Cracked
- Location: Eng Compt
- Part time: 1,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKED IN APPROXIMATELY SEVEN PLACES. REPAIRED FIREWALL.
